Department of Mathematics at FAS, AUB
 
Prof. Wissam Raji 

Wissam Raji, PhD (Temple University
Associate Professor of Mathematics.

Positions Held:

  • American University of Beirut, Beirut, Lebanon: September 2013-present,Department Chair.
  • American University of Beirut, Beirut, Lebanon: September 2013-present, Associate Professor.
  • American University of Beirut, Beirut, Lebanon: September 2008- 2013, Assistant Professor.
  • Center for Advanced Mathematical Sciences, Beirut, Lebanon: February 2012-2014, CAMS Fellow.
  • Temple University, Philadelphia, PA: September 2006- June 2008, Post-Doctorate Lectureship.


  • Research Interests: Automorphic Forms, Period Polynomials


    Selected Publications

  • Period functions of half-integral weight modular forms (with D. Choi and S. Lim), Journal de Théorie des Nombres de Bordeaux 27 (2015) 33-45.
  • Unimodularity of roots of period polynomials of Hecke eigenforms (with A. El-Guindy), Bulletin of London Mathematical Society 46 (2014), 528–536.
  • Eichler Integrals of Maass cusp forms of half integer weight. Illinois Journal of Mathematics 57 (2014), 445-475.
  • Eichler cohomology of generalized modular forms of real weights,Proceedings of the American Mathematical Society 141 (2013), 383-392.
  • Generalized Maass wave forms (with T. Muhlenbruch), Proceedings of the American Mathematical Society 141 (2013), 1143–1158.
  • Quadratic polynomials, period polynomials and Hecke operators (with M. Jameson), Acta Arithmetica, 158 (2013) 287-297.
  • Expansion of vector valued modular forms of negative weights (with J. Gimenez). Ramanujan Journal 27 (2012), 1-13.
  • On generalized modular forms supported on cuspidal and elliptic points (with L. Kilford). Ramanujan Journal 27 (2012) 285-295.
  • Eichler cohomology theorem for generalized modular forms, International Journal of Number Theory 7 (2011), 1103-1113.
  • Eichler cohomology for generalized modular forms II (with M. Knopp) International Journal of Number Theory 6 (2010), 1083-1090.
  • A modular look at Farkas’ identities (with P. Guerzhoy) Ramanujan Journal 19 (2009) 19-27.
  • The Fourier coefficients of generalized modular forms of negative weights, International Journal of Number Theory 5 (2009), 153-160.
  • Eichler cohomology for generalized modular forms (with M. Knopp and J. Lehner) International Journal of Number Theory 5 (2009), 1049-1059.
  • Construction of generalized modular integrals,  Functiones et Approximatio Commentarii Mathematici 41 (2009), 105-112.
  • A class of modular functions, Functiones et Approximatio Commentarii Mathematici 38 (2008), 227-232.
  • A new proof of the transformation law of the Jacobi function, Proceedings of the American Mathematical Society 135 (2007), 3127-3132.
  • Generalized modular forms representable as eta products, Acta Arithmetica 129 (2007) 41-51.
  •  
     

    Email: wr07@aub.edu.lb
    Office: Bliss 317 A
    Extension: 4210
    Website: staff.aub.edu.lb/~wr07/index.html

    Contact us Jobs Disclaimer Copyright Non-Discrimination/Title IX